# SDR ALGA20122281215

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: XATYQ
- Make and model: Bell 412
- Aircraft serial: 33210
- Aircraft time: 11,042 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 412040104103
- Part serial: A1323
- Condition: Corroded
- Location: Mast
- Component: Mast Assy, Bell
- Component part number: 412040366105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION BEYOND LIMITS.
